# SDR DALA2019071404215

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1170318) DURING INSPECTION FOUND CRACKED FRAME BS440 BETWEEN S-8L TO S-9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BST 440 BTW STR 8L TO STR 9L AT PASSENGER CABIN AS PER ERA 579465-14AD REV ORIGINAL AND PRI 579465-14A REV 0.
